Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The homotopy type of the space of diffeomorphisms. II


Authors: Dan Burghelea and Richard Lashof
Journal: Trans. Amer. Math. Soc. 196 (1974), 37-50
MSC: Primary 57E05; Secondary 58D05
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The result (proved in Part I) that $ {\operatorname{Diff}}({D^n},\partial ) \simeq {\Omega ^{n + 1}}({\text{PL}_n}/{O_n})$ is used to compute some new homotopy of $ {\operatorname{Diff}}({D^n},\partial {D^n})$. The relation between smooth and PL pseudo-isotopy is explored. Known and new results on the homotopy of $ {\text{PL}_n}$ are summarized.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57E05, 58D05

Retrieve articles in all journals with MSC: 57E05, 58D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-74-99951-6
Article copyright: © Copyright 1974 American Mathematical Society